Layla Gonzalez-Delgado L.A. Care Health Plan, Member Advocate

Hilda Perez L.A. Care Health Plan, Member Representative



## Regional Community Advisory Committee (RCAC) - Region 9

Miller Family Health Education Center 3820 Cherry Avenue Long Beach, CA 90807 Monday, September 18, 2017 9:00 a.m. - 11:30 a.m.

## **Goals for Today's Meeting**

- 1. Learn about L.A. Care business from the Executive Community Advisory Committee (ECAC) and the Community Outreach & Engagement Department (CO&E)
- 2. Connect with Health Navigators to address individual member issues
- 3. Talk about community issues affecting members in Long Beach
- 4. Discuss 2017 RCAC Community Work Plan Project

## **Meeting Agenda**

| Time  | Agenda Item   | Agenda Lead  | Goal/Result   |
|---|---|--|---|
| 9:00 a.m<br>9:15 a.m.   | I. Welcome & Introductions (15 min.)  A. Review of Agenda   | Cristina Deh-Lee, <i>Chair</i><br>Kristina Chung, <i>Field</i><br><i>Specialist</i>                        | Get to know each other<br>and review the goals for<br>the meeting and agenda<br>items |
| 9:15 a.m<br>9:25 a.m<br>9:30 a.m<br>9:30 a.m<br>9:35 a.m<br>9:35 a.m<br>9:50 a.m. | <ul> <li>II. Business (45 min.)</li> <li>A. Approval of Agenda &amp; Summary (10 min.)</li> <li>B. ECAC Report (5 min.)</li> <li>September 2017 Meeting</li> <li>C. Board of Governors Report (5 min.)</li> <li>September 2017 Meeting</li> <li>D. CO&amp;E Report (15 min.)</li> <li>Operating Rules</li> <li>2018 RCACs</li> <li>Fall Conference</li> <li>September ECAC Leadership Training</li> </ul> | Cristina Deh-Lee, Chair  Sambour Lay Cristina Deh-Lee, Chair  Arun Tes Yang  Kristina Chung  Hilda Herrera | Receive updates from the ECAC meeting and from the CO&E Department                    |

| 9:50 a.m. –<br>10:00 a.m. | III. Get Up & Move (10 min.)              | Hilda Herrera           | Stretch Break                    |
|---------------------------|---|-------------------------|----------------------------------|
| 10:00 a.m                 | IV. Regional Issues (30 min.)             |                         | Talk about community             |
| 10:30 a.m.                | A. Presentation –The Children's Clinic    | Dr. Elisa Nicholas      | issues affecting members         |
|                           |   | Cesar Vazquez           | in Long Beach                    |
| 10:30 a.m                 | V. Community Affairs (30 min.)            | Kristina Chung          | Learn about a health topic       |
| 11:00 a.m.                | A. Health Topic – Immunization            |                         |                                  |
|                           | <b>B.</b> Autism/ASD Benefit Presentation | Torhon Barnes,          |                                  |
|                           |   | Behavioral Health       |                                  |
|                           |   | Department              |                                  |
| 11:00 a.m                 | VI. RCAC Community Work Plan Project      | Group                   | Discuss the 2017 RCAC            |
| 11:15 a.m.                | (15 min.)                                 |                         | Community Work Plan              |
|                           | A. APLA Health & Wellness                 | , ,                     | Project                          |
| 11:15 a.m                 | VII. Future Agenda Items (5 min.)         | Group                   | Decide agenda items that         |
| 11:20 a.m.                |   |                         | may be added to a future meeting |
| 11:20 a.m                 | VIII. Meeting Evaluations (5 min.)        | Group                   | Complete meeting                 |
| 11:25 a.m.                | VIII. MICCHING EVALUATIONS (3 IIIIII.)    | Group                   | evaluations                      |
| 11.25 a.m.                |   |                         | Cvaldations                      |
| 11:25 a.m                 | IX. Public Comments (5 min.)              | Group                   | Each public member is            |
| 11:30 a.m.                |   |                         | given 2 minutes to share a       |
|                           |   |                         | comment with the RCAC            |
| 11:30 a.m.                | X. Adjournment                            |                         | Learn when the next RCAC         |
|                           | A. Next Meeting Date:                     | Cristina Deh-Lee, Chair | meeting will take place          |
|                           | Monday, November 20, 2017                 |                         |                                  |

\*\*\*\*\* PLEASE BE ON TIME \*\*\*\*\*

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Hilda Herrera at (213) 694-1250, Ext. 4402 to inform her that you will not be attending the meeting.

Community Outreach & Engagement Toll Free Line 1-888-522-2732